advertisement
Question
Posted by: COMFORTHERSELF | 2007/06/26

YASMIN-CONFUSION

THE GYNE PUT ME ON YASMIN FOR 3 MONTHS AND I STARTED IT ON THE 16TH MAY AND IT WAS TO REGULATE MY CYCLE AND TO BOOST OVULATION.

I SAW MY PERIODS ON THE 9TH AND 10TH OF JUNE.

MY QUESTION IS IS THIS NORMAL,DO I HAVE TO SEE MY PERIODS OR NOT BEFORE THE PRESCRIBED 3 MONTHS PERIOD OR WHAT MUST HAPPEN.
I HAVE ALSO BEEN TAKING ANTIBIOTICS AND DOES IT HAVE ANY THING TO DO WITH MY CYCLE.

PLEASE HELP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You had a normal cycle and it would be normal to have a period when you did.
Antibiotics can interfere with the safety of the Pill in preventing pregnancy, but not with anything else.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: k | 2007/06/26

i was taking yasmin last year to regulate my cycles too. they were very irregular and worse than ever for the first 5 months of taking it. then it was great when my body got used to it. now i stopped in march and have had 1 normal period since and am about 50 days since my last priod. i think it has messed up my cycles even more than ever. your body is probably still trying to get used to it. some peope can take the pill easily with no side effects but i dont think it works for everyone. wait another month or so and see what happens

Reply to k

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement